# SDR YENA2021101300674

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 40,241 hours, 25,915 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Heat Exchanger
- Condition: Damaged
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT # 1125, RDU-FLL. AT 30,000 WE GOT CABIN HI, WE IMMEDIATELY DESCENT TO 10,000. THE MAX CABIN ALT WAS 11,100. THE ANTI-ICE SYSTEM WAS OFF AT THE TIME ; FOUND LOWER HOSE IN THE AFT OF THE PACK 2 HEAT EXCHANGER DAMAGED & DISCONNECTED, FROM THE HEAT EXCHANGER. R/R SEALS AND CLAMP FROM HOSE. OPOS & LEAK CK GOOD. PER AMM 21-51-04.
